# SDR SWAA2024010431050

- Difficulty date: December 12, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE BOX GIRT BAR RETAINER CLIP HAS 2 EA. LOOSE RIVETS<[01] SECURED 2EA FASTENERS ON FWD GIRT BAR BRACKET PER SRM 51-40-02.;[02] C/W;[03] INSPECTION C/W
